# SDR 2023FA0000003

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: General aviation
- Aircraft: N269CM
- Make and model: Boeing 767333
- Aircraft serial: 25586
- Aircraft time: 107,471 hours, 18,813 cycles
- Engine: Pwa PW4060
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND ON ENGINE #2 (PW4060-3) EXHAUST MULTIPLE DENTS, SCATCHES, WELDING REPAIRS AND 2EA DOUBLER REPAIRS BETWEEN NAC STA 228.15 AND NAC STA 283.38 IN ALL CIRCUMFERENCE.
